# SDR SWI2024F01390

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD MIDCAP ANGLE CORRODED AT MULTIPLE SPOTS BETWEEN FS310-FS349 (MARKED)  (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND INSTALLED NEW REPLACEMENT MID CAP ANGLE AT PAX DOOR THRESHOLD PER CRJ700 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 REF. BOMBARDIER DWG. SH670-31810 REV. AE COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
